# SDR FDEA202006021114

- Difficulty date: June 2, 2020
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300*
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cover
- Part number: A54515324700103
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON INBD SIDE EXTERIOR TRIM IS CRACKED THROUGH AN EXISTING WELD   REPAIR AT THE BOTTOM OF THE PYLON APPROX 38" AFT OF THE FIRE BOTTLE ACCESS   OPENING REMOVED AND REPLACED EXTERIOR TRIM IAW A300 SRM 51-40-21 AND AIRBUS DWG   A54515187, ISSUE E.
